The Inviscid Limit of Navier–Stokes Equations for Analytic Data on the Half-Space

By Toan T. Nguyen, Trinh T. Nguyen. Archive for Rational Mechanics and Analysis, 2017

51 citations recorded by the source corpus.

In their classical work, Sammartino and Caflisch (Commun Math Phys 192(2):433–461, 1998a; Commun Math Phys 192(2):463–491, 1998b) proved the inviscid limit of the incompressible Navier–Stokes equations for well-prepared data with analytic regularity in the half-space. Their proof is based on the detailed construction of Prandtl’s boundary layer asymptotic expansions. In this paper, we give a direct proof of the inviscid limit for general analytic data without having to construct Prandtl’s boundary layer correctors. Our analysis makes use of the boundary vorticity formulation and the abstract Cauchy–Kovalevskaya theorem on analytic boundary layer function spaces that capture unbounded vorticity.

Subfields: Applied Mathematics, Numerical Analysis

View Paper: https://www.semanticscholar.org/paper/f42685a0cea177fbb7e42ec86983ca915c5ece29

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Fei Wang
  2. Vlad Vicol
  3. Igor Kukavica
  4. Nader Masmoudi
  5. Davdi Gerard-Varet
  6. Jacob Bedrossian
  7. T. Buckmaster
  8. Maria Colombo

In Numerical Analysis

  1. Fei Wang
  2. Vlad Vicol
  3. Igor Kukavica
  4. Davdi Gerard-Varet
  5. Nader Masmoudi
  6. Helge Dietert

Citations in the corpus